# SDR ASAA2020012743969

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 24,869 hours, 7,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT COVER MISSING AT THE L2 DOOR EXIT SIGN.  GROUNDED - YES.  INSTALLED THE EMERGENCY EXIT SIGN LENS IAW AMM 33-51-01. OPS CHECKED GOOD. AIRCRAFT OK FOR SERVICE.
